# SDR VNAA2011040300021

- Difficulty date: March 30, 2011
- Submitted: April 4, 2011
- Operation: Air carrier
- Aircraft: N254PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7935
- Aircraft time: 16,279 hours, 16,948 cycles
- System (JASC): 4997 · APU System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW REPORTED, RECEIVED AN APU OIL PRESSURE MESSAGE IN FLIGHT.  BECAUSE THE RIGHT IDG WAS DEFERED THE CREW DIVERTED TO TYS LANDING WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT THE APU OIL SYSTEM USING THE AIRCRAFT MAITENANCE MANUALS.  THE LOW OIL PRESSURE SWITCH PLUG WAS FOUND CONTAMINATED, WAS CLEANED, AND RE-INSTALLED.  CHECKS WERE MADE USING THE AIRCRAFT MAINTENANCE MANUALS AND AIRCRAFT WAS RELEASED FOR SERVICE.
